Browsing by Author Aslan, İsmail


Or, select a letter below to browse by last name
0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Showing results 1 to 20 of 50  next >
Issue DateTitleAuthor(s)
Jul-2010The Ablowitz-Ladik lattice system by means of the extended (G' / G)-expansion methodAslan, İsmail 
Jan-2015An analytic approach to a class of fractional differential-difference equations of rational type via symbolic computationAslan, İsmail 
Apr-2014Analytic investigation of a reaction-Diffusion brusselator model with the time-space fractional derivativeAslan, İsmail 
15-Feb-2011Analytic investigation of the (2 + 1)-dimensional Schwarzian Korteweg–de Vries equation for traveling wave solutionsAslan, İsmail 
Oct-2010Analytic solutions to nonlinear differential-difference equations by means of the extended (G'/G)-expansion methodAslan, İsmail 
Mar-2009Analytic study on two nonlinear evolution equations by using the (G'/G)-expansion methodAslan, İsmail ; Öziş, Turgut
2013Application of the division theorem to nonlinear physical models for constructing traveling wavesAslan, İsmail 
Sep-2011Application of the exp-function method to nonlinear lattice differential equations for multi-wave and rational solutionsAslan, İsmail 
Mar-2011Application of the Exp-function method to the (2+1)-dimensional Boiti-Leon-Pempinelli equation using symbolic computationAslan, İsmail 
Jun-2010Application of the G' / G-expansion method to Kawahara type equations using symbolic computationÖziş, Turgut; Aslan, İsmail 
Mar-2011Comment on: "Application of Exp-function method for (3+1 )-dimensional nonlinear evolution equations" [Comput. Math. Appl. 56 (2008) 14511456]Aslan, İsmail 
Oct-2010Comment on: "New exact solutions for the Kawahara equation using Exp-function method" [J. Comput. Appl. Math. 233 (2009) 97102]Aslan, İsmail 
Dec-2012Comment on: The (G'/G)-expansion method for the nonlinear lattice equations [Commun Nonlinear Sci Numer Simulat 17 (2012) 3490-3498]Aslan, İsmail 
May-2011Constructing rational and multi-wave solutions to higher order NEEs via the Exp-function methodAslan, İsmail 
Nov-2013Construction of exact solutions for fractional-type difference-differential equations via symbolic computationAslan, İsmail 
Jan-2012The discrete (G'/G)-expansion method applied to the differential-difference Burgers equation and the relativistic Toda lattice systemAslan, İsmail 
Dec-2009Discrete exact solutions to some nonlinear differential-difference equations via the (G'/G)-expansion methodAslan, İsmail 
Aug-2010A discrete generalization of the extended simplest equation methodAslan, İsmail 
Jun-2011Exact and explicit solutions to nonlinear evolution equations using the division theoremAslan, İsmail 
Sep-2009Exact and explicit solutions to some nonlinear evolution equations by utilizing the (G'/G)-expansion methodAslan, İsmail